Joe Chuang

Department of Mathematics
City University of London
Northampton Square
London EC1V 0HB

j.chuang at


Homological Methods in Algebra, Geometry and Physics

Research Interests

Some publications

J. Chuang and A. Lazarev
Dual Feynman transform for modular operads
Communications in Number Theory and Physics, 1 (2007), 605-649.
J. Chuang and A. Lazarev
Feynman diagrams and minimal models for operadic algebras
Preprint (2008).
J. Chuang and W. Turner
Cubist algebras
Advances in Mathematics, 217 (2008), 1640-1670.
J. Chuang, H. Miyachi and K. M. Tan
Kleshchev's decomposition numbers and branching coefficients in the Fock space
Transactions of the American Mathematical Society 360 (2008), 1179-1191.
J. Chuang and R. Rouquier
Derived equivalences for symmetric groups and sl2-categorification
Annals of Mathematics, 167 (2008), 245-298.